# SDR HNAA2009080900243

- Difficulty date: July 31, 2009
- Submitted: August 9, 2009
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 43,801 hours, 48,115 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT FLO ON JULY 31, TAKEOFF WARNING HORN SOUNDED ON TAKEOFF ROLL.  RESET ELEVATOR TRIM, OPS CHECK GOOD.  FOLLOW UP:  ON AUGUST 3 ROA MAINTENANCE PERFORMED TAKEOFF WARNING SYSTEM OPS CHECK, OPS CHECK GOOD IAW WORK CARD 31-50-00Q.
